MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MIL #0

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MIL #0
Model Number 8404DXC
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received at our karl storz us facility where it was returned to the user facility unserviced, and therefore it will not be forwarded to the manufacturing site for evaluation.The investigation is not yet completed; investigation results are pending.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that there was failure of led light, the led light "starting to dim and then eventually gone out completely".No patient or procedure involvement.No negative impact in state of health reported.

Brand Name
C-MAC VIDEO LARYNGOSCOPE MIL #0
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MIL #0
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22310762
Report Number9610617-2025-01081
Device Sequence Number8081420
Product Code CCW
UDI-Device Identifier04048551441947
UDI-Public04048551441947
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404DXC
Device Catalogue Number8404DXC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown